Volume 20, Issue 5
Rate of Convergence of Schwarz Alternating Method for Time-Dependent Convection-Diffusion Problem

Jian Wei Hu & Cai Hua Wang

DOI:

J. Comp. Math., 20 (2002), pp. 479-490

Published online: 2002-10

Preview Full PDF 28 995
Export citation
  • Abstract

This paper provides a theoretical justification to a overlapping domain decomposition method applied to the solution of time-dependent convection-diffusion problems. The method is based on the partial upwind finite element scheme and the discrete strong maximum principle for steady problem. An error estimate in $L^\infty(0,T;L^\infty(\Omega))$ is obtained and the fact that convergence factor $\rho(\tau,h)\rightarrow 0$ exponentially as $\tau,h\rightarrow 0$ is also proved under some usual conditions.

  • Keywords

Rate of convergence Schwarz alternating method Convection-diffusion problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-479, author = {}, title = {Rate of Convergence of Schwarz Alternating Method for Time-Dependent Convection-Diffusion Problem}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {5}, pages = {479--490}, abstract = { This paper provides a theoretical justification to a overlapping domain decomposition method applied to the solution of time-dependent convection-diffusion problems. The method is based on the partial upwind finite element scheme and the discrete strong maximum principle for steady problem. An error estimate in $L^\infty(0,T;L^\infty(\Omega))$ is obtained and the fact that convergence factor $\rho(\tau,h)\rightarrow 0$ exponentially as $\tau,h\rightarrow 0$ is also proved under some usual conditions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8933.html} }
TY - JOUR T1 - Rate of Convergence of Schwarz Alternating Method for Time-Dependent Convection-Diffusion Problem JO - Journal of Computational Mathematics VL - 5 SP - 479 EP - 490 PY - 2002 DA - 2002/10 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8933.html KW - Rate of convergence KW - Schwarz alternating method KW - Convection-diffusion problem AB - This paper provides a theoretical justification to a overlapping domain decomposition method applied to the solution of time-dependent convection-diffusion problems. The method is based on the partial upwind finite element scheme and the discrete strong maximum principle for steady problem. An error estimate in $L^\infty(0,T;L^\infty(\Omega))$ is obtained and the fact that convergence factor $\rho(\tau,h)\rightarrow 0$ exponentially as $\tau,h\rightarrow 0$ is also proved under some usual conditions.
Jian Wei Hu & Cai Hua Wang. (1970). Rate of Convergence of Schwarz Alternating Method for Time-Dependent Convection-Diffusion Problem. Journal of Computational Mathematics. 20 (5). 479-490. doi:
Copy to clipboard
The citation has been copied to your clipboard